advertisement
Question
Posted by: Nervous | 2007/04/12

Can the use of Ecstacy cause infertility

I am missing my period quite often, my period is extremely irregular, and when i do have my period its only for about 2 days...could the use of ecstacy be linked to this at all? I am only 20 years old, and this does not seem normal to me. I dont use it often, but i think when i do use it it does influence my period, but i am not sure whether i am imagining it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Nervous

There is significant evidence to suggest that the use of drugs such as ecstasy can induce chemical imbalance in the brain, which intern can alter ovulatory patterns. There is a tendency for increasing prolactin levels and this may be responsible for the decreased blood flow as well as the delayed onset of bleeding.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2007/04/13

You could also have PCOS of which symptoms are delayed, irregular periods.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement